MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1176/ajp.135.11.1321

Медицинская библиотека · The American journal of psychiatry · 1978

Withdrawal syndromes associated with antipsychotic drugs.

Gardos G, Cole J O, Tarsy D

СтатьяПоддержка службы здравоохранения СШАПеревод в очереди

Аннотация

Withdrawal symptoms frequently follow abrupt discontinuation of antipsychotic compounds. In addition to other somatic symptoms, withdrawal-emergent dyskinesias may be observed. "Covert dyskinesia" refers to a masked form of tardive dyskinesia that becomes clinically detectable only after antipsychotic drugs are withdrawn or their dosage is reduced. Withdrawal dyskinesia appears under similar circumstances but disappears spontaneously in 6 to 12 weeks. Cholinergic overactivity and changes in dopamine-acetylcholine balance in the basal ganglia may underlie these withdrawal syndromes. The principal value of the concept of covert dyskinesia is in the secondary and tertiary prevention of tardive dyskinesia through early discovery and treatment.

Для цитирования: Gardos G, Cole J O, Tarsy D. Withdrawal syndromes associated with antipsychotic drugs.. The American journal of psychiatry. 1978. DOI: 10.1176/ajp.135.11.1321.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.